# SDR ALG2002F00011

- Difficulty date: January 25, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N937AL
- Make and model: Bell 407
- Aircraft serial: 53383
- Engine: Allsn 250C47B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Gear
- Part number: 6893672
- Part serial: NN76809
- Condition: Galled
- Location: Gearbox
- Part time: 3,190 hours
- Component: Gearbox, Allsn, C47B
- Component part number: 23063393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHIP LIGHT LUMINATED, HAVING METAL IN OIL.  UPON DISASSEMBLY OF GEARBOX, FOUND EXCESSIVE GALLING ON GEAR TEETH (PINION GEAR).  EXCESSIVE GALLING ON PINION GEAR DUE TO IMPROPER GEAR MESHING AND EXCESSIVE LOAD TO TORQUE AREA.  INSURE GEAR HARDNESS AND PROPER MESHING OF GEAR TEETH.
